Therapy and lamictal

finalpoet

Stalwart
Messages
337
Reaction score
3
Points
53
As of now I'm still in the wheelchair because of the surgery on my brain stem. The surgery caused serious balance issues. I started taking lamictal and I saw an immediate backstep in my therapy/recovery. I was almost able to use the walker and then I started lamictal and I became far away again. It took months and again I am almost able to use the walker independently again. After it all I am uncertain if I want to increase the dosage of my intake of lamictal because if that was the cause of my backstep I may not be able to reach my final goal of walking with a cane. Especially if the side effect is permanent and persists even if I stop taking lamictal. There are many conditions to meet for this to happen but I can live using a cane throughout life. Using a walker or a wheelchair for the rest of my life would make me extremely depressed. I am considering increasing my intake of lamictal and if again there is a backstep in my therapy I would immediately decrease my dosage. Do note that I did not see the backstep when I began lamictal but about a week later when we increased the PM dosage over a phone call. From memory I cannot recall exactly how long it was that I took the lower dosage or if I had therapy before or after my increase of dosage. I mean I don't know if the phone call with the increase was before or after therapy or in the middle between sessions of therapy. Considering the amount of variables there are I will most likely try to increases the lamictal and see what happens.
 

Roula

New
Messages
5
Reaction score
0
Points
1
You should speak to your doctor about any concerns regarding your dosage.
It also pays to go speak to your pharmacist too. In most cases they know more about medication then what the doctors do.
I was on Lamictal and it was the worst ever medication for me. I broke so many parts of my body due to that medicaiton.
I had so many different symptoms at once and the doctor couldn't find what was bringing them on.
I decided to go to the pharmacist and asked them to tell me if there had been any change to that medication even a small ingredient .
And of course there had been a slight change but also an ingredient i was allergic too was also added in there. But for me it was a bad choice of meds for you however it might be the best.
But try speaking to your pharmacist too.
 
Top